Alert archive / Washington / Small Craft Advisories in 2015
Small Craft Advisory 49, NWS Seattle, WA
NWS Seattle, WA issued this small craft advisory at Mar 23, 2015, 2:21 PM PDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Mar 23, 2015, 2:21 PM PDT (21:21 UTC)
- Expired
- Mar 23, 2015, 8:37 PM PDT
- In force
- 6 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
620 WHUS76 KSEW 232121 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 221 PM PDT MON MAR 23 2015 PZZ132-134-135-240530- /O.NEW.KSEW.SC.Y.0049.150323T2121Z-150324T0600Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-ADMIRALTY INLET- PUGET SOUND AND HOOD CANAL- 221 PM PDT MON MAR 23 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WIND AND WAVES...SOUTH WIND 15 TO 25 KNOTS. WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ110-240530- /O.CON.KSEW.RB.Y.0011.000000T0000Z-150324T1800Z/ GRAYS HARBOR BAR- 221 PM PDT MON MAR 23 2015 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY... * BAR CONDITIONS...MODERATE EXCEPT ROUGH DURING THE EBBS. * FORECAST...COMBINED SEAS 8 TO 9 FT EXCEPT BUILDING TO 10 FT DURING THE MAXIMUM EBB CURRENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ WWW.WEATHER.GOV/SEATTLE
1 follow-up statement
896 WHUS76 KSEW 240337 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 837 PM PDT MON MAR 23 2015 PZZ132-134-135-240445- /O.CAN.KSEW.SC.Y.0049.000000T0000Z-150324T0600Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-ADMIRALTY INLET- PUGET SOUND AND HOOD CANAL- 837 PM PDT MON MAR 23 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... WINDS HAVE SUBSIDED BELOW 20 KNOTS. $$ PZZ110-241145- /O.CON.KSEW.RB.Y.0011.000000T0000Z-150324T1800Z/ GRAYS HARBOR BAR- 837 PM PDT MON MAR 23 2015 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY... * BAR CONDITIONS...MODERATE EXCEPT ROUGH DURING THE EBBS. * FORECAST...COMBINED SEAS 8 TO 9 FT EXCEPT BUILDING TO 10 FT DURING THE MAXIMUM EBB CURRENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Mar 23, 9:00 AM PDT, 5 hours 21 minutes earlier.
Area forecast discussion, Mar 23, 9:00 AM PDT, 5 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SEATTLE WA 900 AM PDT MON MAR 23 2015 .SYNOPSIS...AN UPPER LEVEL TROUGH WILL MOVE ACROSS THE AREA BRINGING SHOWERS AND A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. A WEAK SURFACE RIDGE ON TUESDAY WILL GIVE MOSTLY DRY WEATHER AND A LITTLE SUNSHINE. A WARM FRONT WILL SPREAD RAIN OVER THE AREA TUESDAY NIGHT AND WEDNESDAY. A STRONG UPPER LEVEL RIDGE WILL BRING DRY WEATHER THURSDAY AND FRIDAY. && .SHORT TERM...SHOWERS ARE SPREADING INTO WESTERN WASHINGTON FROM THE SOUTHWEST THIS MORNING. ALL AREAS SHOULD GET SOME RAIN TODAY. THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS. HIGH TEMPERATURES WILL BE IN THE LOW TO MID 50S. SHOWERS WILL FOLLOW TONIGHT AS AN UPPER TROUGH PASSES OVER THE AREA. AN UPPER RIDGE BUILDING OFF THE COAST WILL DRY THINGS SOMEWHAT ON TUESDAY...BUT THE NORTHWEST FLOW OVER THE AREA WILL STILL HAVE SOME MOISTURE SO CHANCE POPS ARE STILL IN THE FORECAST FOR TUESDAY. HIGH TEMPERATURES ON TUESDAY WILL BE A COUPLE OF DEGREES HIGHER THAN TODAY. A WARM FRONT WILL BE DRAPED OVER THE AREA ON WEDNESDAY AS THE UPPER RIDGE MOVES OVER THE REGION. POPS ARE LIKELY OR BETTER. HIGHS WILL RISE ANOTHER FEW DEGREES. THE RAIN WILL BE PUSHED NORTH WEDNESDAY NIGHT AS THE UPPER RIDGE STRENGTHENS. BURKE .LONG TERM...PREVIOUS DISCUSSION...ALL THE MODELS AGREE THAT THE WARM FRONT WILL PUSH UP OVER B.C. WEDNESDAY NIGHT ALLOWING RAIN TO DIMINISH FROM THE S. THE STRONG UPPER LEVEL RIDGE WILL MOVE OVER THE AREA THURSDAY AND FRIDAY FOR DRY WEATHER AND MORE SUNSHINE. ON WEDNESDAY WARM ADVECTION WILL HAVE AN IMPACT ON TEMPERATURES... PUSHING HIGHS INTO THE 60S BOTH DAYS THURSDAY AND FRIDAY. MAX TEMPS ON THURSDAY COULD EVEN GET CLOSE TO 70. MODEL INCONSISTENCY RETURNS FOR FRIDAY AND SATURDAY. THE RIDGE AXIS SLIDES E ON FRIDAY ALLOWING A WEAK COLD FRONT TO APPROACH W WA. THE LATEST COUPLE OF MODEL RUNS HAVE SPED UP THE APPROACH OF THE FRONT TO LATE FRIDAY/FRIDAY NIGHT. SLIGHTLY EARLIER RUNS HELD OFF UNTIL SATURDAY. THE CURRENT FORECAST KEEPS FRIDAY NIGHT MOSTLY DRY WITH RAIN ON SATURDAY...SO SOME ADJUSTMENTS MAY BE DUE DEPENDING UPON HOW THE MODELS WOBBLE THE NEXT DAY OR SO. KAM && .HYDROLOGY...FLOODING IS UNLIKELY OVER THE NEXT 7 DAYS. && .AVIATION...AN UPPER LEVEL TROUGH WILL MOVE INLAND TODAY FOR SHOWERS ACROSS WESTERN WA. THE AIR MASS IS MOIST AND UNSTABLE. THERE IS A CHANCE OF THUNDERSTORMS AS THIS TROUGH LIFTS THROUGH WESTERN WA...MAINLY THIS AFTERNOON. MVFR CIGS ARE POSSIBLE IN MODERATE SHOWERS. SHOWERS WILL TAPER DOWN THIS EVENING AS THE TROUGH MOVES NORTH INTO BRITISH COLUMBIA. A FRONTAL SYSTEM WILL MOVE INTO OREGON LATE TONIGHT WITH RAIN MAINLY OVER SOUTHWEST WA. 33 KSEA...SHOWERS WILL INCREASE TODAY AS AN UPPER LEVEL TROUGH MOVES INLAND. ISOLATED THUNDERSTORMS ARE POSSIBLE WITH THIS SYSTEM DURING THE AFTERNOON HOURS. SHOWERS WILL DECREASE THIS EVENING. SURFACE WINDS WILL REMAIN SOUTHERLY. 33 && .MARINE...A SURFACE TROUGH WILL MOVE INLAND TODAY. A 1009 MB LOW WILL MOVE EAST ACROSS THE NORTHERN OREGON COASTAL WATERS ON TUE. A WARM FRONT WILL ARRIVE TUE NIGHT WITH S/SE WINDS RISING OVER THE COASTAL WATERS - SMALL CRAFT ADVISORY WINDS ARE LIKELY. WINDS WILL EASE WED NIGHT AND THU AS HIGH PRES BUILDS OVER WESTERN WA. 33 && .SEW WATCHES/WARNINGS/ADVISORIES... WA...NONE. PZ...SMALL CRAFT ADVISORY FOR ROUGH GRAYS HARBOR BAR. && YOU CAN SEE AN ILLUSTRATED VERSION OF THIS FORECAST DISCUSSION AT WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML
Nearby
Small Craft Advisories in Washington, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.